# SDR C2XA11IA064

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 29,757 hours, 22,191 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 14570266401
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2042, THE CREW REPORTED THAT THE NUMBER ONE ENGINE DRIVEN HYD PUMP HAD FAILED, AND THAT THE SYSTEM 1 FLUID WAS LOW.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE UNLOCK ACTUATOR HYDRAULIC LINE ON THE LEFT MAIN LANDING GEAR, REMOVED AND REPLACED THE NUMBER ONE HYDRAULIC PUMP AS A PRECAUTION, SERVICED HYDRAULICS, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
